# SDR IPXA2021081322676

- Difficulty date: August 12, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 87,957 hours, 15,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING SUPERVISOR REPORTED L1 DOOR WOULD NOT CLOSE INSPECT L1 DOOR AND FOUND AFT LIFT.  LOWERING CABLES BROKEN. INSTALLED LOWER L1 DOOR CABLE UP TO AND INCLUDING STEP AMM 52-11-03 E(1) (B) INSTALLED L1 DOOR TOP & BOTTOM AFT CABLES THROUGH SETP E.9 AMM 52-11-03. COMPLETED INSTALL OF L1 DOOR CABLES REF AMM 52-11-03.
